# SDR IPXA2022110387788

- Difficulty date: October 25, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 64,768 hours, 21,516 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13,  CRACK DAMAGE WAS FOUND ON NR 1 PYLON OUTBD SKIN ASSEMBLY (P/N:311T2450-25) NEAR NAC STA 237.5.  PERFORM REPAIR I.A.W UPS EO B767-5430-85116-A
